# SDR DALA2020112503867

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NR 2 ENGINE DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS MAINTENANCE FOUND SHIM 1C WAS MIGRATED, CORROSION, SCRATCHES AND TOOLING DAMAGE WAS FOUND AFFECTING BOLTS HOLES 3, 4, 5, 6, 7, 9, 11 TO 18.  REPAIRED PER ERA 588774-14.
